Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey! How are you? I finished my accutane about 3 months ago! Really happy that I went with it! My red marks are fading GREAT! I was just wondering what I could use on my face to make it kinda blend in better! Some areas are a little blotchy! I just want to kinda tone it and make it look more even! Thank you all.

Share this post


Link to post
Share on other sites

My daughter is scheduled to finish her Accutane this month----It's definitely a lot better, however, she still has breakouts. Her skin isn't smooth either. Does it continue to improve once she finishes taking it?

Share this post


Link to post
Share on other sites

Really? My derm wouldnt let me go off accutane until I had no more active acne! Yeah it will get better! It stays in your body for about a month or so after you stop taking it!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×